This note is essentially a summary of a previous paper of ours [Comm. Math. Phys. 122 (1989) 91-103, MR0994496 (90f:58089)], with some bibliographical updates. The approach to the theory of recursion operators via the model of GN-manifolds has been presented in a joint work with F. Magri [Commun.Math.Phys. 115 (1988), 457--475; MR0931671 (89h:58079)].

GN manifolds, Yang-Baxter equations and ILW hierarchies

MOROSI, CARLO;
1990

Abstract

This note is essentially a summary of a previous paper of ours [Comm. Math. Phys. 122 (1989) 91-103, MR0994496 (90f:58089)], with some bibliographical updates. The approach to the theory of recursion operators via the model of GN-manifolds has been presented in a joint work with F. Magri [Commun.Math.Phys. 115 (1988), 457--475; MR0931671 (89h:58079)].
Nonlinear evolution equations and dynamical systems
3540519831
File in questo prodotto:
File Dimensione Formato  
ILWCreta.pdf

Accesso riservato

: Altro materiale allegato
Dimensione 152.56 kB
Formato Adobe PDF
152.56 kB Adobe PDF   Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11311/560984
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact